X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5958) 5958
Publication (255) 255
Conference Proceeding (231) 231
Book Chapter (47) 47
Dissertation (19) 19
Book / eBook (9) 9
Paper (7) 7
Government Document (3) 3
Magazine Article (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
boundedness (3845) 3845
mathematics (2815) 2815
mathematics, applied (2435) 2435
stability (810) 810
analysis (702) 702
operators (488) 488
mathematical analysis (433) 433
automation & control systems (423) 423
mathematics, general (407) 407
mathematical models (360) 360
stabilization (359) 359
equations (350) 350
global existence (349) 349
chemotaxis (335) 335
existence (335) 335
compactness (334) 334
engineering, electrical & electronic (310) 310
systems (261) 261
convergence (242) 242
differential equations (242) 242
blow-up (239) 239
inequalities (239) 239
model (224) 224
applications of mathematics (223) 223
asymptotic stability (219) 219
difference equations (217) 217
applied mathematics (213) 213
ultimate boundedness (211) 211
finite-time boundedness (210) 210
delay (203) 203
neural networks (195) 195
functional analysis (193) 193
keller-segel system (190) 190
dynamics (188) 188
beschränktheit (177) 177
commutators (177) 177
integrals (171) 171
stability analysis (170) 170
behavior (169) 169
logistic source (167) 167
control systems (165) 165
spaces (163) 163
linear-systems (162) 162
partial differential equations (161) 161
computer science, artificial intelligence (158) 158
linear matrix inequalities (155) 155
computer simulation (154) 154
design (154) 154
models (152) 152
nonlinearity (149) 149
uniform boundedness (146) 146
global stability (144) 144
regularity (140) 140
studies (137) 137
computer science, theory & methods (136) 136
mathematics, interdisciplinary applications (136) 136
hardy-spaces (135) 135
persistence (134) 134
difference equation (132) 132
theorems (131) 131
nonlinear systems (130) 130
42b25 (129) 129
system (128) 128
boundedness of solutions (127) 127
singular-integrals (127) 127
asymptotic properties (126) 126
computer science (126) 126
diffusion (125) 125
exponential stability (123) 123
global asymptotic stability (123) 123
mechanics (122) 122
uniform ultimate boundedness (122) 122
42b20 (121) 121
research (121) 121
algorithms (120) 120
robust control (118) 118
dynamical systems (113) 113
ordinary differential equations (113) 113
adaptive control (112) 112
criteria (109) 109
asymptotic behavior (104) 104
nonlinear diffusion (104) 104
bmo (102) 102
theorem (102) 102
h-infinity (101) 101
operations research & management science (101) 101
unit ball (100) 100
classical analysis and odes (99) 99
continuity (99) 99
algebra (98) 98
liapunov functions (96) 96
commutator (95) 95
physics, mathematical (95) 95
synchronization (94) 94
hardy space (93) 93
nonlinear-systems (93) 93
instruments & instrumentation (92) 92
42b35 (89) 89
h-infinity control (89) 89
sufficient conditions (89) 89
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - Searching (1) 1
Mathematical Sciences - Stacks (1) 1
New College (Ivey) - Stacks (1) 1
Online Resources - Online (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6129) 6129
Japanese (54) 54
French (29) 29
German (28) 28
Korean (12) 12
Chinese (11) 11
Spanish (4) 4
Portuguese (2) 2
Arabic (1) 1
Esperanto (1) 1
Estonian (1) 1
Hungarian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2019, Volume 473, Issue 2, pp. 892 - 904
We give a criterion for the global boundedness of integral operators which are known to be locally bounded. As an application, we discuss the global... 
Integral operators | [formula omitted]-boundedness | Fourier integral operators | boundedness | MATHEMATICS | MATHEMATICS, APPLIED | L-P-boundedness | REGULARITY | SPACES | EQUATIONS
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 04/2015, Volume 25, Issue 6, pp. 914 - 936
SummaryIn this paper, the problem of finite‐time H ∞  control is addressed for a class of discrete‐time switched nonlinear systems with time delay. The concept... 
average dwell time | Switched delay systems | H ∞  control | delay‐dependent stability conditions | finite‐time boundedness | control | delay-dependent stability conditions | finite-time boundedness
Journal Article
Boletín de Matemáticas, ISSN 0120-0380, 01/2009, Volume 16, Issue 1, p. 1
  A theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential... 
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2019, Volume 361, pp. 157 - 168
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2017, Volume 450, Issue 1, pp. 77 - 80
Our aim in this article is to show that under some conditions, a sequence {fn} of polynomials in R[x] is bounded on [a,b] only if the sequence {deg(fn)} of... 
Maximum point | Degree boundedness | (Point-wise) boundedness | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 855 - 871
For f∈S(Rd) and Ω∈L1(Sd−1),∫Sd−1Ω(x′)dx′=0, the singular integral operator TΩ is defined byTΩ(f)(x)=limε→0+⁡∫|x−y|≥εΩ(y/|y|)|y|df(x−y)dy. In this paper, we... 
Calderón-Zygmund operator | Weak type [formula omitted]-boundedness | Hardy space | Weak type L | boundedness
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 01/2018, Volume 55, Issue 1, pp. 51 - 70
We study the global existence of solutions to an n-dimensional parabolic-parabolic system for chemotaxis with logistic-type growth. We introduce superlinear... 
MATHEMATICS | BOUNDEDNESS | BLOW-UP | MODEL
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123705
This paper deals with a two-competing-species chemotaxis system of parabolic-parabolic-elliptic... 
Lotka-Volterra competition | Boundedness | Two-species chemotaxis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2016, Volume 261, Issue 11, pp. 6570 - 6613
This paper is concerned with a coupled chemotaxis-Navier–Stokes... 
Navier–Stokes equation | Chemotaxis | Boundedness
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 2019, Volume 357, Issue 6, pp. 513 - 519
This paper deals with the chemotaxis-growth system: u =Δu−∇⋅(u∇v)+μu(1−u), v =Δv−v+w, τw +δw=u in a smooth bounded domain Ω⊂R with zero-flux boundary... 
SYSTEM | MATHEMATICS | BOUNDEDNESS | BLOW-UP | AGGREGATION
Journal Article
東北數學雜誌. Second series, ISSN 0040-8735, 06/2010, Volume 62, Issue 2, pp. 233 - 262
In this paper, the authors discuss the weighted $L^p$ boundedness for the rough Marcinkiewicz integrals associated to surfaces. More precisely, the kernel of... 
Marcinkiewicz integrals | Weighted boundedness | Rough kernel | boundedness | MATHEMATICS | L-p boundedness | SPACES | weighted boundedness | OPERATORS | SINGULAR-INTEGRALS | rough kernel | L-P-BOUNDEDNESS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2018, Volume 464, Issue 2, pp. 1203 - 1212
We characterize the Lp−Lq boundedness of Bergman-type operators over the Siegel upper half-space. This extends a recent result of Cheng et al. (2017) [5] to... 
[formula omitted] boundedness | Siegel upper half-space | Bergman type operators | boundedness
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 11/2013, Volume 100, Issue 5, pp. 748 - 767
We study the Neumann initial–boundary value problem for the fully parabolic Keller–Segel system{ut=Δu−∇⋅(u∇v),x∈Ω,t>0,vt=Δv−v+u,x∈Ω,t>0, where Ω is a ball in... 
Chemotaxis | A priori estimates | Finite-time blow-up | MATHEMATICS | MATHEMATICS, APPLIED | BEHAVIOR | BOUNDEDNESS | DIFFUSION | AGGREGATION | CHEMOTAXIS MODEL
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 11/2018, Volume 89, Issue 3, pp. 288 - 303
A gem is a graph that consists of a path on four vertices plus a vertex adjacent to all four vertices of the path. A co‐gem is the complement of a gem. We... 
degree | chromatic number | χ‐boundedness | clique size | χ-boundedness | PERFECT GRAPHS | PATH | MATHEMATICS | BOUNDED CLIQUE-WIDTH | CHI | DELTA | HYPERGRAPH | OMEGA | chi-boundedness | Algorithms
Journal Article
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 248, Issue 12, pp. 2889 - 2905
We consider the classical parabolic–parabolic Keller–Segel system { u t = Δ u − ∇ ⋅ ( u ∇ v ) , x ∈ Ω , t > 0 , v t = Δ v − v + u , x ∈ Ω , t > 0 , under... 
Global existence | Chemotaxis | Boundedness | Blow-up | MATHEMATICS | COLLAPSE | SPACES | CHEMOTAXIS SYSTEM | EQUATIONS
Journal Article
Mathematical Notes, ISSN 0001-4346, 1/2018, Volume 103, Issue 1, pp. 221 - 231
The notions of different types of boundedness in the sense of Poisson of solutions to systems of differential equations are introduced. Sufficient conditions... 
boundedness of solutions | partial boundedness of solutions | partially controllable initial conditions | Mathematics, general | Mathematics | boundedness of solutions in the sense of Poisson | Lyapunov function | MATHEMATICS | PART | STABILITY | VARIABLES | UNIFORM BOUNDEDNESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.